Affordable Access

Publisher Website

Applications of Local Linking to Critical Point Theory

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
189
Issue
1
Identifiers
DOI: 10.1006/jmaa.1995.1002

Abstract

Abstract We prove the existence of nontrivial critical points of functionals with a local linking at 0. Applications to elliptic boundary value problems and to Hamiltonian systems are given.

There are no comments yet on this publication. Be the first to share your thoughts.